# SDR DALA2024053005674

- Difficulty date: May 29, 2024
- Submitted: May 30, 2024
- Operation: Air carrier
- Aircraft: N376NW
- Make and model: Airbus A320-212
- Aircraft serial: 1812
- Aircraft time: 62,917 hours, 30,083 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Controller
- Part number: UNKNOWN
- Condition: Faulted
- Location: Bleed System
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3276 DISC: AIRBLEED CLASS 2 ECAM MSG. C/A: REMOVED AND REPLACED BMC 2 IAW A320 AMM 36-11. OPS CHECK GOOD. THIS CLEARED MEL 36-00-00C. PLACARDS REMOVED. (LP: 5983666)
